Propagation algorithms for lexicographic ordering constraints

Frisch, A. M., Hnich, B., Kiziltan, Z. et al. (2 more authors) (2006) Propagation algorithms for lexicographic ordering constraints. Artificial Intelligence, 170 (10). 803 - 834. ISSN 0004-3702



  • Frisch, A. M. (
  • Hnich, B. (
  • Kiziltan, Z. (
  • Miguel, I. (
  • Walsh, T. (
Keywords: Artificial intelligence; Constraints; Constraint programming; Constraint propagation; Lexicographic ordering; Symmetry; Symmetry breaking; Generalized arc consistency; Matrix models
  • Published: 19 May 2006
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 17 Aug 2009 16:03
Last Modified: 17 Aug 2009 16:03
Published Version:
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online